# SDR ASAA2013072195565

- Difficulty date: July 21, 2013
- Submitted: July 23, 2013
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 26,387 hours, 7,924 cycles
- Engine: Cfmint CFM567B26US
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: 1324M12P10
- Part serial: APMRC661
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 26,387 hours, 7,924 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAK FROM NR 2 ENGINE, NOTED LEAKING FROM THE RT VSV ACTUATOR.  ACFT GROUNDED. REMOVED NR 2 ENG RT VSV ACTUATOR REF MM 75-31-01-000-802-F00 AND INSTALLED SERVICEABLE VSV ACTUATOR REF MM 75-31-01-400-802-F00 COMPLETING STEPS F.  1-7 STARTED VSV ACTUATOR LEAK TEST REF MM 75-31-01-790-801-F00, STEPS E 1 & 2 LEAK CHECK PASSED.  INSTALLATION COMPLETED, LEAK AND OPS CHECK OK.
